MathSciNet Relay Station
MathSciNet bibliographic data
MR2697 (2,101b) 45.0X
Feller, Willy On the integro-differential equations of purely discontinuous Markoff processes. Trans. Amer. Math. Soc. 48, (1940). 488–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement